# SDR REXA98070

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326PX
- Make and model: Saab SF340A
- Aircraft serial: 340A054
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars Computer
- Part number: 6226190113
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS HEADING FAILED 40 DEGREES OFF.  TRY HDL SLAVE NUMEROUS TIMES NO RESULTS.  REMOVED AND REPLACED AHARS COMPUTER ON CAPTAINS SIDE.  OPS CHECK GOOD.  (M)
